Full metadata record

DC FieldValueLanguage
dc.contributor.author장한원ko
dc.contributor.author이 희중[이 희중]ko
dc.date.accessioned2015-12-17T00:42:09Z-
dc.date.available2015-12-17T00:42:09Z-
dc.date.created2015-11-13-
dc.date.issued201008-
dc.identifier.citationJOURNAL OF CLINICAL NEUROSCIENCE, v.17, no.8, pp.1059 - 1061-
dc.identifier.issn0967-5868-
dc.identifier.urihttp://hdl.handle.net/YU.REPOSITORY/23846-
dc.identifier.urihttp://dx.doi.org/10.1016/j.jocn.2009.10.006-
dc.description.abstractPosterior leukoencephalopathy syndrome is a rare complication of triple H therapy, which is the treatment for symptomatic vasospasm occurring following subarachnoid hemorrhage. This complication must be considered when neurological deterioration of a patient continues or worsens during triple H therapy. We report a patient diagnosed with posterior leukoencephalopathy syndrome during triple H therapy. (C) 2009 Elsevier Ltd. All rights reserved.-
dc.language영어-
dc.publisherELSEVIER SCI LTD-
dc.subjectENCEPHALOPATHY SYNDROME-
dc.subjectSUBARACHNOID HEMORRHAGE-
dc.subjectPERFUSION-
dc.subjectVASOSPASM-
dc.titlePosterior reversible leukoencephalopathy due to "triple H" therapy-
dc.typeArticle-
dc.identifier.wosid000279726700026-
dc.identifier.scopusid2-s2.0-77953871759-
Appears in Collections:
의과대학 > 영상의학과학교실 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE